Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 182, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Dec 30, 2015, 1:13 PM EST for Lancaster County, South Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2015, 1:13 PM EST (18:13 UTC)
- Expired
- Dec 30, 2015, 1:45 PM EST
- In force
- 32 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
County Lancaster County, SC
The radar
The Columbia radar (KCAE), 91 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
389
WUUS52 KCAE 301813
SVRCAE
SCC057-301845-
/O.NEW.KCAE.SV.W.0182.151230T1813Z-151230T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
113 PM EST WED DEC 30 2015
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LANCASTER COUNTY IN CENTRAL SOUTH CAROLINA...
* UNTIL 145 PM EST
* AT 112 PM EST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
WEST OF PAGELAND TO NEAR HEATH SPRINGS...AND MOVING NORTHEAST AT 10
MPH.
* LOCATIONS IMPACTED INCLUDE...
KERSHAW AND HEATH SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...ALSO USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.
&&
LAT...LON 3477 8052 3469 8047 3466 8043 3464 8043
3463 8042 3461 8041 3456 8054 3453 8055
3448 8066 3451 8069 3449 8072 3449 8074
3480 8056
TIME...MOT...LOC 1812Z 245DEG 8KT 3476 8056 3451 8071
$$
MANNING1 follow-up statement
660
WWUS52 KCAE 301838
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
138 PM EST WED DEC 30 2015
SCC057-301848-
/O.EXP.KCAE.SV.W.0182.000000T0000Z-151230T1845Z/
LANCASTER SC-
138 PM EST WED DEC 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANCASTER COUNTY
WILL EXPIRE AT 145 PM EST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY
RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3477 8052 3469 8047 3466 8043 3464 8043
3463 8042 3461 8041 3456 8054 3453 8055
3448 8066 3451 8069 3449 8072 3449 8074
3480 8056
TIME...MOT...LOC 1837Z 245DEG 8KT 3476 8056 3451 8071
$$
MANNINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 30, 9:22 AM EST, 3 hours 51 minutes earlier.
Area forecast discussion, Dec 30, 9:22 AM EST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
922 AM EST WED DEC 30 2015
.SYNOPSIS...
UNSEASONABLY WARM WEATHER ALONG WITH THE CHANCE FOR SHOWERS WILL
CONTINUE THROUGH THURSDAY AS A COLD FRONT STALLS NEAR THE
FORECAST AREA. THE COLD FRONT WILL FINALLY MOVE OFFSHORE FRIDAY.
COOL AND DRY HIGH PRESSURE WILL BUILD INTO THE AREA FOR THE
WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL KEEP MOIST SOUTHERLY
FLOW ACROSS THE REGION TODAY AS A COLD FRONT APPROACHES FROM THE
WEST. SHOWERS HAVE ALREADY ENTERED THE AREA AHEAD OF THE FRONT
WITH AN ISOLATED RUMBLE OF THUNDER ALSO NOTED. ALTHOUGH
INSTABILITY WILL BE LIMITED WITH THIS SYSTEM THERE IS POTENTIAL
FOR ISOLATED THUNDERSTORMS THROUGH THE DAY WITH LOCALIZED HEAVY
RAIN. PWAT VALUES REMAIN SUBSTANTIALLY ABOVE NORMAL WITH 1.7 TO
1.8 INCHES INTO TONIGHT. EXPECT HEAVIEST RAIN THIS EVENING AND
OVERNIGHT WITH MODERATE TO HEAVY RAINFALL TOWARD DAYBREAK
WEDNESDAY MORNING. WITH THE EXPECTED RAINFALL AND CURRENT SOIL
CONDITIONS AND RIVER AND LAKE LEVELS A FLOOD WATCH REMAINS IN
EFFECT THROUGH 7 AM THURSDAY MORNING.
WITH THE EXTENSIVE CLOUD COVER AND SHOWERS TODAY AFTERNOON HIGH
TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 70S. LOW TEMPERATURES
TONIGHT WILL BE IN THE LOWER TO MIDDLE 60S.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
COLD FRONT WILL SLOWLY CROSS THE REGION THURSDAY WITH THE FRONT
ACROSS THE FORECAST AREA THURSDAY MORNING...PUSHING JUST SOUTH OF
THE FORECAST AREA THURSDAY EVENING AND FINALLY OFFSHORE ON FRIDAY.
THIS WILL KEEP CHANCES OF RAIN IN THE FORECAST THROUGH FRIDAY WITH
RAIN TAPERING OFF FRIDAY NIGHT. WITH WEAK DYNAMICS ASSOCIATED WITH
THE FRONT AS IT CROSSES THE AREA DO NOT EXPECT
THUNDERSTORMS...HOWEVER ADDITIONAL RAINFALL WILL CONTINUE
IMPACTING RIVER AND LAKE LEVELS ACROSS THE AREA. COOLER AIR WILL
BEGIN MOVING IN FRIDAY BEHIND THE FRONT WITH HIGH TEMPERATURES
THURSDAY IN THE UPPER 60S TO LOWER 70S FALLING TO THE MIDDLE 50S
TO AROUND 60 FRIDAY. LOW TEMPERATURES WILL BE IN THE UPPER 40S TO
LOWER 50S THURSDAY NIGHT AND THE UPPER 30S TO LOWER 40S FRIDAY
NIGHT.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS ARE IN GOOD AGREEMENT THROUGH THE LONG TERM WITH THE FRONT
REMAINING STALLED SOUTH OF THE AREA AND HIGH PRESSURE BUILDING
OVER THE SOUTHERN PLAINS. THIS HIGH WILL REMAIN IN CONTROL OF THE
REGION THROUGH THE WEEKEND WITH A STRONGER AREA OF HIGH PRESSURE
MOVING SOUTHWARD FROM THE UPPER PLAINS EARLY NEXT WEEK. THIS WILL
KEEP COOLER AND DRIER AIR OVER THE REGION WITH DRY CONDITIONS
FORECAST SATURDAY THROUGH TUESDAY. TEMPERATURES THROUGH THE LONG
TERM WILL BE NEAR TO SLIGHT ABOVE NORMAL.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
A STALLED FRONTAL BOUNDARY ACROSS WESTERN GEORGIA AND SOUTH
CAROLINA WILL MOVE SLOWLY TO THE EAST TODAY. MOISTURE ADVECTION
WILL INCREASE DURING THE DAY. WITH MODEST ISENTROPIC LIFT AND WEAK
SHORT WAVES MOVING THROUGH THE REGION IN SOUTHWEST FLOW
ALOFT...EXPECT PERIODS OF SHOWERS. CEILINGS MAINLY IFR AND
OCCASIONALLY MVFR/VFR. VISIBILITY REDUCED IN HEAVIER SHOWERS.
RADAR AT 14Z INDICATING THE HEAVIEST SHOWERS ARE WEST OF THE TAF
SITES WITH LIGHTER RAIN SHOWERS CONTINUED AT CAE/CUB/AGS/DNL FOR
THE NEXT COUPLE OF HOURS. HRRR MODEL SUGGESTS THERE MAY BE A
BREAK IN THE RAIN LATE MORNING THROUGH EARLY AFTERNOON WITH
CEILINGS POSSIBLY IMPROVING. EXPECT IFR CONDITIONS TONIGHT AND
MORE RAIN AS FRONTAL SYSTEM APPROACHES SLOWLY FROM THE WEST. HEAVY
RAIN POSSIBLE...ALTHOUGH STORM MOTION LIKELY AROUND 30 KTS THRU
AFTERNOON...CONFIDENCE LOW AS TO AREA AND TIMING.
EXTENDED AVIATION OUTLOOK...RESTRICTIONS EXPECTED THROUGH
THE END OF THE WEEK AS A SERIES OF FRONTAL SYSTEMS MOVE THROUGH
THE TAF SITES.
&&
.HYDROLOGY...
FLOODING CONCERNS CONTINUE ACROSS THE AREA AS RAIN ASSOCIATED
WITH THE NEXT FRONTAL SYSTEM MOVES INTO THE AREA AND STALLS.
ALTHOUGH HOURLY RAINFALL RATES ARE EXPECTED TO BE LIGHT THE
EXTENDED DURATION OF THE RAIN ALONG WITH LOCALIZED HEAVY SHOWERS
WILL RESULT IN RIVER AND LAKE LEVELS ONCE AGAIN RISING. RAINFALL
AMOUNTS GENERALLY BETWEEN ONE AND TWO INCHES WILL BE POSSIBLE
RESULTING IN RIVER AND LAKE LEVELS ONCE AGAIN SURPASSING FLOOD
LEVELS.
&&
.CLIMATE...
HIGH MINIMUM TEMPERATURE RECORDS FOR TODAY...
COLUMBIA METRO AIRPORT (CAE)
DEC 30...58 SET IN 1927
AUGUSTA BUSH FIELD (AGS)
DEC 30...62 SET IN 1875
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...FLOOD WATCH THROUGH THURSDAY MORNING FOR GAZ040-063>065-077.
SC...FLOOD WATCH THROUGH THURSDAY MORNING FOR SCZ015-016-018-
020>022-025>028-030.
&&Hazardous weather outlook, Dec 30, 11:19 AM EST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 1119 AM EST WED DEC 30 2015 GAZ040-063>065-077-SCZ015-016-018-020>022-025>028-030-311630- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-AIKEN- 1119 AM EST WED DEC 30 2015 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. DAMAGING WIND GUSTS ARE THE PRIMARY RISK WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ029-031-035>038-041-311630- LEE-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- 1119 AM EST WED DEC 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME AREA RIVERS WILL REMAIN ABOVE FLOOD STAGE. THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL TODAY AND TONIGHT THAT MAY LEAD TO NEW OR WORSENING FLOODING CONDITIONS. IN ADDITION... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. DAMAGING WIND GUSTS ARE THE PRIMARY RISK WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME AREA RIVERS WILL REMAIN ABOVE FLOOD STAGE. ADDITIONAL RAINFALL WILL CONTINUE THE POTENTIAL FOR NEW OR WORSENING FLOODING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MANNING
In the hours before
Special weather statement, Dec 30, 10:57 AM EST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1057 AM EST WED DEC 30 2015
SCZ020-301645-
NEWBERRY-
1057 AM EST WED DEC 30 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN FAIRFIELD AND CENTRAL
NEWBERRY COUNTIES...
AT 1056 AM EST...A STRONG THUNDERSTORM WAS NEAR JOANNA...OR 9 MILES
NORTHWEST OF NEWBERRY...MOVING EAST AT 30 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWBERRY...WHITMIRE...POMARIA...SILVERSTREET AND KINARDS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...ALSO USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.
LAT...LON 3449 8157 3445 8155 3445 8154 3449 8149
3449 8144 3427 8134 3422 8181 3432 8186
3434 8184 3436 8179 3453 8163
TIME...MOT...LOC 1556Z 250DEG 28KT 3434 8176
MANNINGLocal storm report, Dec 30, 12:04 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1204 PM EST WED DEC 30 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM FLASH FLOOD 3 WNW CHAPPELLS 34.21N 81.92W
12/30/2015 NEWBERRY SC 911 CALL CENTER
NEWBERRY CO. DISPATCH REPORTED PINELAND ROAD
AT HERRINGTON DR. WAS CLOSING DUE TO
FLOODING.
&&
WRSSpecial weather statement, Dec 30, 12:52 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1252 PM EST WED DEC 30 2015
SCZ015-021-022-301815-
FAIRFIELD-LANCASTER-KERSHAW-
1252 PM EST WED DEC 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KERSHAW...SOUTHERN
LANCASTER AND NORTHEASTERN FAIRFIELD COUNTIES...
AT 1252 PM EST...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF GREAT
FALLS...OR 11 MILES NORTHEAST OF WINNSBORO...MOVING EAST AT 35 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KERSHAW...HEATH SPRINGS AND BETHUNE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3440 8032 3435 8097 3453 8101 3455 8091
3454 8088 3455 8087 3463 8044
TIME...MOT...LOC 1752Z 258DEG 32KT 3446 8090
MANNINGLocal storm report, Dec 30, 1:01 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
101 PM EST WED DEC 30 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM FLASH FLOOD WINNSBORO 34.37N 81.10W
12/30/2015 FAIRFIELD SC 911 CALL CENTER
WINNSBORO PUBLIC SAFETY REPORTED WASHINGTON
ST. AT MOULTRIE ST. WAS BEING BLOCKED OFF
DUE TO FLOODING.
&&
WRSThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 9:04 AM EST | Areal Flood Advisory | CAE | McCormick | 116 min |
| Dec 30, 10:33 AM EST | Flash Flood Warning | CAE | McCormick | 4 hr |
| Dec 30, 10:57 AM EST | Special Weather Statement | CAE | Newberry | 48 min |
| Dec 30, 11:09 AM EST | Flash Flood Warning | CAE | Newberry | 4 hr |
| Dec 30, 11:43 AM EST | Flash Flood Warning | CAE | Fairfield, Lancaster | 6 hr |
| Dec 30, 12:30 PM EST | Severe Thunderstorm Warning | CAE | Lancaster | 45 min |
| Dec 30, 12:52 PM EST | Special Weather Statement | CAE | Kershaw | 23 min |
| Dec 30, 1:05 PM EST | Severe Thunderstorm Warning | CAE | Chesterfield | 40 min |
| Dec 30, 1:37 PM EST | Flash Flood Warning | CAE | Chesterfield | 4 hr |
| Dec 30, 1:45 PM EST | Severe Thunderstorm Warning | CAE | Chesterfield | 60 min |
| Dec 30, 2:02 PM EST | River Flood Warning | CAE | Lexington, Richland | 4 days |
| Dec 30, 2:02 PM EST | River Flood Warning | CAE | Chesterfield, Marlboro | 4 days |
| Dec 30, 2:02 PM EST | River Flood Warning | CAE | Newberry, Union | 63 hr |
| Dec 30, 2:25 PM EST | Areal Flood Advisory | CAE | McCormick | 4 hr |
| Dec 30, 3:09 PM EST | Areal Flood Warning | CAE | Newberry | 3 hr |
| Dec 30, 3:53 PM EST | Areal Flood Advisory | CAE | Aiken, Calhoun, Fairfield, Kershaw, Lexington, Richland | 2 hr |
| Dec 30, 4:07 PM EST | Areal Flood Advisory | CAE | Aiken, Edgefield, Lexington, McCormick, Newberry, Saluda | 113 min |
| Dec 30, 4:56 PM EST | Special Weather Statement | CAE | Lexington | 49 min |
| Dec 30, 5:53 PM EST | Areal Flood Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 12 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.